# SDR DALA13048830908

- Difficulty date: October 2, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 69,278 hours, 53,760 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE TAILCONE RELEASE MECHANISM CAM BASE WAS WORN OUT OF ALLOWABLE LIMITS.  CAM BASE WAS REPLACED AND THE SYS WAS RIGGED TO SPECIFICATIONS.
